# SDR CALA0200404

- Difficulty date: July 16, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK ON BOTTOM END OF R/H MAIN FRAME AT STA 616 BELOW FLOOR. REPAIRED IAW ECRA 5311-01129.
